# SDR QXEA0200082

- Difficulty date: January 24, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 40,591 hours, 51,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- GALLEY EMERGENCY EXIT SIGN INOPERATIVE IN ARM.  REPLACED LAMP BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
